# SDR V0XD20180421004

- Difficulty date: April 16, 2018
- Submitted: April 21, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 36,921 hours, 27,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 319.7-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 20R BETWEEEN BS 319.70 AND 349 FOUND CORRODED.   REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 53-00-00, 51-42-06, 51-42-21, 51-40-11, 51-21-11, AND AMM 53-21-23.
